# SDR DHL2005781542

- Difficulty date: February 15, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK, RT WING L/E CAVITY RIB GOUGED WSTA 734.  REMOVED DAMAGED ANGLE IAW B727 SRM 51-30-2.  FABRICATED ANGLE 20 24 T3 .040 9001634 (16 X 1.875 INCH) IAW B727 SRM 57-20-2 FIG 1 AND 51-20-1.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW ANGLE IAW B727 SRM 51-30-2.
